MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN SM LFT 66X62; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN SM LFT 66X62; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3411L
Medical Device Problem Codes Difficult to Insert (1316); Off-Label Use (1494)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while putting final insert implant we have faced challenge with locking x-small hinge insert with small s-rom noils femur.So, we have revised the femur intraoperatively although cementing has been done.There was a 60 minute surgical delay.Doe: (b)(6) 2023.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received.A.Was there an allegation against the x-small hinge insert? or the s-rom noils femur? if the x-small hinge insert, please provide the lot and product number.There were no issues with the x-small insert only the s-rom noils femur was mismatched b.Please clarify if this is a primary surgery or a revision surgery.If a revision: it was a revision surgery.B1.Please provide the primary surgery date.Primary was performed 10 years before somewhere else.B2.Reason for revision implant was loosed (that¿s why the revision was required).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 medical device problem code removed pe code: implant-implant fit mating parts do not fit together intraoperatively.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the photo investigation revealed that srom nrhfem w/pin sm lft 66x62 had no defect shown in the evidence provided.Per s-rom noiles surgical technique (dsus/jrc/0414/0052) inserts compatible with s-rom and lps femurs must match femur size-to-size.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.H10 additional narrative: added: b5.
 
Event or Problem Description
Additional information received indicates that no depuy products were involved in the revision surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device found nothing indicative of a device nonconformance, however some extraction damage can be seen.Per s-rom noiles surgical technique (dsus/jrc/0414/0052) inserts compatible with with s-rom and lps femurs must match femur size-to-size.The reported allegation can be confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SROM NRHFEM W/PIN SM LFT 66X62
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16528904
Report Number1818910-2023-05652
Device Sequence Number5246272
Product Code KRO
UDI-Device Identifier10603295179481
UDI-Public10603295179481
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K896048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number62-3411L
Device Catalogue Number623411L
Device Lot NumberJT9536
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer03/14/2023
04/13/2023
04/19/2023
05/08/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date04/03/2023
04/13/2023
04/21/2023
05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SROM NRHFEM W/PIN SM LFT 66X62; UNK KNEE TIBIAL INSERT SROM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale